# SDR DALA2018101406140

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 79,030 hours, 34,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EPSU BATTERY FAULT. REPLACED SAME. OPERATION CHECKS GOOD.
